# SDR DALA2015020200837

- Difficulty date: January 30, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 44,017 hours, 14,583 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND SEAT MOUNTED EMERGENCY LIGHT AT 1CD INOPERATIVE.  ATTACHED THE CONNECTOR.  OPS CHECKED GOOD.
